Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 179, NWS Atlanta, GA

July 6, 2016Coweta County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2016, 6:56 PM EDT for Coweta County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 6:56 PM EDT (22:56 UTC)
Expired
Jul 6, 2016, 7:30 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:02 PM EDTTSTM WND DMG2 Sw Welcome, GATWO TREES WERE DOWNED ON PROVIDENCE CHURCH ROAD.
Jul 6, 7:03 PM EDTTSTM WND DMG1 Nnw Welcome, GAA TREE WAS BLOWN DOWN ON TURNER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS52 KFFC 062256
SVRFFC
GAC077-062330-
/O.NEW.KFFC.SV.W.0179.160706T2256Z-160706T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 730 PM EDT

* AT 656 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWNAN...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWNAN...MORELAND...SHARPSBURG...TURIN...EAST NEWNAN...THOMAS
  CROSSROADS AND ARNCO-SARGENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3344 8491 3342 8462 3340 8461 3339 8460
      3322 8465 3323 8465 3322 8469 3332 8494
TIME...MOT...LOC 2256Z 283DEG 27KT 3337 8487 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:35 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 6, 3:35 PM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT WED JUL 6 2016

.UPDATE...
Updated to extend the Severe Thunderstorm Watch into the far
southeast CWFA.

&&

.PREV DISCUSSION... /Issued 304 PM EDT WED JUL 6 2016/

SHORT TERM /Tonight through Thursday Night/...
Solid line of strong to severe thunderstorms has evolved out of the
convection associated with the short wave lifting out of Alabama.
This should progress east across the southern half of the forecast
area through the remainder of the afternoon with most if not all
activity south and east of the area by this evening. Will still see
some residual instability across the area and there is some
potential for redevelopment across the north later tonight along if
we see any significant outflow pushing southeast out of the
thunderstorm complex in the Mid-South/Ohio Valley region this
afternoon. Upper-level flow turns somewhat northwesterly in nature
Thursday...but best energy running through this flow remains mostly
north and east of the state. Without the cool mid-level temperatures
and direct short wave support we saw today...Thursday severe
potential looks marginal at best.

Forecast Heat Index values are around Heat Advisory levels across
the far southeast tomorrow afternoon. Right now confidence is not
quite high enough to go with the advisory...mid-shift will need to
re-evaluate with the new model input.

20

LONG TERM /Friday through Wednesday/...

Previous Discussion...

Long Range models show good agreement with weak disturbances
exiting east Thursday night... with increased ridging and a weak
northwest flow aloft developing by Friday morning. This should
spread some drier air into the forecast area on Friday and help
hold afternoon convection down to more isolated in coverage at
best. The drier... less active pattern may be short-lived as
models agrees on a strong low pressure system pushing across the
Great Lakes region Friday night-Saturday that drags a frontal
boundary into the TN Valley region on Saturday... then possibly
into north Georgia Saturday night. It appears an active west to
northwest flow aloft could interact with the front to produce
scattered showers and thunderstorms across the forecast area over
the weekend and into the first part of next week. This daily
scattered convection is much needed with much of north Georgia in
a severe drought. Otherwise... expecting near or slightly warmer
than normal temperatures to prevail... with highs generally in the
90s and lows in the 70s... except 80s and 60s respectively in the
mountains.

39

AVIATION...
18Z Update...

VFR conditions are expected to predominate across the area through
06Z outside of convection. Areas of MVFR or lower visibilities and
ceilings are possible 06Z-14Z...however confidence not high enough
to include in any TAFs right now. Line of strong convection across
the forecast area will continue to push east impacting mainly the
southeastern half of the area through 22-24Z. Could see additional
convection pushing southeast into the northern half of the area
after 04Z...however confidence is medium at best. Winds will remain
southwest to west through the period. Winds speeds 7-12kt w/ gusts
15-20kt through 00Z...diminishing to 3-7kt after.

//ATL Confidence...18Z Update...

High concerning wind direction/speed...medium all other parameters.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  93  73  97 /  20  30  20  20
Atlanta         74  91  74  95 /  30  30  20  20
Blairsville     70  86  69  91 /  30  40  20  20
Cartersville    73  92  73  94 /  30  30  20  20
Columbus        75  94  75  96 /  20  30  20  20
Gainesville     73  90  73  94 /  30  40  20  20
Macon           74  94  74  98 /  20  30  20  20
Rome            72  92  72  96 /  30  30  20  20
Peachtree City  72  93  72  95 /  30  30  20  20
Vidalia         75  96  75  97 /  20  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 9 PM EDT this evening FOR THE
FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Hancock...Houston...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Montgomery...Muscogee...Peach...Pulaski...
Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Twiggs...Warren...Washington...Webster...Wheeler...
Wilcox...Wilkinson.

&&
Hazardous weather outlook, Jul 6, 3:17 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT WED JUL 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
317 PM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS
CENTRAL GEORGIA INTO THE EVENING HOURS. STRONG STORMS ARE
LIKELY...WITH SCATTERED SEVERE THUNDERSTORMS POSSIBLE. ANY SEVERE
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE
AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY
WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 6, 6:24 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT WED JUL 6 2016

GAZ007-062300-
GILMER GA-
624 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 700 PM EDT...

AT 624 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLIJAY...MOVING EAST
AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ELLIJAY...EAST ELLIJAY...ROY...MOUNTAINTOWN AND CHERRY LOG.

LAT...LON 3484 8436 3483 8436 3483 8435 3464 8434
      3470 8460 3479 8461 3484 8439 3484 8438
      3485 8437
TIME...MOT...LOC 2224Z 267DEG 22KT 3475 8457
Special weather statement, Jul 6, 6:26 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT WED JUL 6 2016

GAZ021-031>033-043-062315-
COBB GA-NORTH FULTON GA-PAULDING GA-DOUGLAS GA-CHEROKEE GA-
626 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR COBB...NORTH FULTON...
SOUTHEASTERN PAULDING...NORTHEASTERN DOUGLAS AND SOUTHERN CHEROKEE
COUNTIES UNTIL 715 PM EDT...

AT 626 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HOLLY SPRINGS TO NEAR KENNESAW TO NEAR VILLA
RICA...AND MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...CANTON...DALLAS...SANDY
SPRINGS...
ROSWELL...ALPHARETTA...SMYRNA...MILTON...KENNESAW...WOODSTOCK...ACWOR
TH... POWDER SPRINGS...HOLLY SPRINGS...AUSTELL...HIRAM...FREE
HOME...FAIR OAKS AND LITHIA SPRINGS.

LAT...LON 3402 8466 3418 8461 3426 8426 3411 8426
      3410 8423 3410 8422 3406 8422 3397 8432
      3397 8435 3394 8435 3374 8456 3380 8493
TIME...MOT...LOC 2226Z 263DEG 27KT 3415 8457 3402 8458 3380 8490
Special weather statement, Jul 6, 6:29 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT WED JUL 6 2016

GAZ042-043-052-062315-
HEARD GA-CARROLL GA-DOUGLAS GA-
629 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HEARD...SOUTHEASTERN
CARROLL AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL 715 PM EDT...

AT 629 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CARROLLTON TO ROOPVILLE TO EPHESUS...AND MOVING
EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...WHITESBURG...EPHESUS...CENTRALHATCHEE...ROOPVILLE...LOWE
LL... POWERS CROSSROADS...PLANT WANSLEY...ROOSTERVILLE...BYERS
CROSSROADS... CLEM...SEATON LAKE...HANNAH AND TYUS.

LAT...LON 3344 8521 3360 8516 3361 8478 3356 8483
      3353 8482 3351 8483 3352 8485 3350 8485
      3348 8490 3344 8494 3346 8498 3344 8498
      3343 8501 3328 8496 3328 8495 3327 8495
      3334 8528 3341 8529
TIME...MOT...LOC 2229Z 279DEG 26KT 3356 8512 3343 8514 3339 8527
Special weather statement, Jul 6, 6:44 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT WED JUL 6 2016

GAZ042-044-052>054-062330-
HEARD GA-SOUTH FULTON GA-COWETA GA-CARROLL GA-FAYETTE GA-
644 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEARD...SOUTH
FULTON...COWETA...SOUTHEASTERN CARROLL AND NORTHWESTERN FAYETTE
COUNTIES UNTIL 730 PM EDT...

AT 643 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CARROLLTON TO 8 MILES SOUTH OF WHITESBURG TO NEAR
FRANKLIN...AND MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...CARROLLTON...FRANKLIN...PEACHTREE CITY...UNION
CITY...FAIRBURN...
TYRONE...PALMETTO...GRANTVILLE...WHITESBURG...MORELAND...SHARPSBURG..
.EAST
NEWNAN...CHATTAHOOCHEE HILL COUNTRY...CORINTH...THOMAS CROSSROADS...
HANDY...MADRAS...DUNAWAY GARDENS AND CLEM.

LAT...LON 3338 8502 3356 8505 3357 8481 3359 8480
      3361 8456 3336 8459 3322 8487 3327 8518
TIME...MOT...LOC 2243Z 272DEG 28KT 3357 8499 3338 8495 3327 8514
Special weather statement, Jul 6, 6:48 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED JUL 6 2016

GAZ006-008-062315-
UNION GA-FANNIN GA-
648 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 715 PM EDT...

AT 648 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTH OF
MORGANTON... OR 9 MILES SOUTHEAST OF BLUE RIDGE...MOVING EAST AT 20
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GOOCH MOUNTAIN
SHELTER...JONES CREEK...MARGRET...HAWK MOUNTAIN SHELTER...
GADDISTOWN AND DIAL.

LAT...LON 3489 8406 3465 8403 3464 8404 3464 8406
      3466 8407 3465 8410 3466 8413 3465 8414
      3467 8425 3472 8425 3472 8426 3473 8426
      3479 8430
TIME...MOT...LOC 2248Z 259DEG 18KT 3474 8425
Special weather statement, Jul 6, 6:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT WED JUL 6 2016

GAZ042-062300-
CARROLL GA-
650 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL
700 PM EDT...

AT 650 PM EDT...A STRONG THUNDERSTORM WAS OVER TEMPLE...OR 9 MILES
NORTH OF CARROLLTON...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VILLA RICA...TEMPLE AND TREASURE LAKE.

LAT...LON 3375 8504 3378 8490 3373 8490 3373 8491
      3372 8491 3372 8490 3361 8490 3368 8505
TIME...MOT...LOC 2250Z 283DEG 27KT 3371 8502

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:09 AM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Jul 6, 11:12 AM EDTSpecial Weather StatementFFCHaralson33 min
Jul 6, 11:39 AM EDTSpecial Weather StatementFFCPaulding36 min
Jul 6, 11:51 AM EDTSpecial Weather StatementFFCCobb24 min
Jul 6, 12:11 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding49 min
Jul 6, 12:18 PM EDTSpecial Weather StatementFFCCobb27 min
Jul 6, 12:35 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett40 min
Jul 6, 12:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 6, 12:55 PM EDTSevere Thunderstorm WarningFFCCoweta35 min
Jul 6, 12:59 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 6, 1:10 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 6, 1:13 PM EDTSpecial Weather StatementFFCRockdale, Walton32 min
Jul 6, 1:17 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jul 6, 1:30 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Jul 6, 1:31 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding29 min
Jul 6, 1:35 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 6, 1:36 PM EDTSpecial Weather StatementFFCClarke24 min
Jul 6, 1:40 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
Jul 6, 1:41 PM EDTSpecial Weather StatementFFCGreene34 min
Jul 6, 1:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson10 min
Jul 6, 1:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Jul 6, 1:48 PM EDTSevere Thunderstorm WarningFFCMarion, Schley42 min
Jul 6, 1:49 PM EDTSpecial Weather StatementFFCJones26 min
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe40 min
Jul 6, 1:52 PM EDTSpecial Weather StatementFFCMorgan, Putnam38 min
Jul 6, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 6, 2:06 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 6, 2:10 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 6, 2:12 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes33 min
Jul 6, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro42 min
Jul 6, 2:22 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart38 min
Jul 6, 2:24 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Peach, Schley, Taylor49 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Wilkinson37 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson42 min
Jul 6, 2:38 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes22 min
Jul 6, 2:42 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter48 min
Jul 6, 2:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 6, 2:53 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 6, 2:56 PM EDTSpecial Weather StatementFFCGlascock, Warren34 min
Jul 6, 2:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion48 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCrawford29 min
Jul 6, 3:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson40 min
Jul 6, 3:10 PM EDTSpecial Weather StatementFFCBibb50 min
Jul 6, 3:17 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor43 min
Jul 6, 3:19 PM EDTSpecial Weather StatementFFCHouston, Twiggs41 min
Jul 6, 3:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Jul 6, 3:26 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington49 min
Jul 6, 3:37 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs, Wilkinson38 min
Jul 6, 3:42 PM EDTSpecial Weather StatementFFCPulaski33 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen45 min
Jul 6, 4:07 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 6, 4:13 PM EDTSpecial Weather StatementFFCJohnson47 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCDodge, Laurens44 min
Jul 6, 4:43 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jul 6, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 6, 4:51 PM EDTSpecial Weather StatementFFCTelfair, Treutlen, Wheeler39 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCPaulding, Polk48 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCCarroll45 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs51 min
Jul 6, 5:28 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 6, 5:50 PM EDTSpecial Weather StatementFFCGilmer, Murray40 min
Jul 6, 5:56 PM EDTSpecial Weather StatementFFCCarroll34 min
Jul 6, 5:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 6, 6:09 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 6, 6:13 PM EDTSpecial Weather StatementFFCDouglas47 min
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson30 min
Jul 6, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCCobb49 min
Jul 6, 6:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Jul 6, 6:44 PM EDTSpecial Weather StatementFFCCoweta, Heard46 min
Jul 6, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Jul 6, 6:50 PM EDTSpecial Weather StatementFFCCarroll10 min
Jul 6, 7:04 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton41 min
Jul 6, 7:39 PM EDTSpecial Weather StatementFFCFannin66 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.